# SDR USAA2014030400005

- Difficulty date: March 3, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 61,965 hours, 22,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N832227
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, LEVEL 2 GALVANIC CORROSION ON CREASE BEAM WEB BETWEEN BS 1350 TO BS 1360, STRINGER 17L.  REPAIRED CREASE BEAM WEB BETWEEN BS 1350 TO BS 1360, STRINGER 17L IAW SRM 51-40-02 & DWG 146N8322.
